Osaka Journal of Mathematics

Translation hypersurfaces with constant curvature in space forms

Keomkyo Seo

Full-text: Open access

Abstract

We give a classification of the translation hypersurfaces with constant mean curvature or constant Gauss--Kronecker curvature in Euclidean space or Lorentz--Minkowski space. We also characterize the minimal translation hypersurfaces in the upper half-space model of hyperbolic space.

Article information

Source
Osaka J. Math., Volume 50, Number 3 (2013), 631-641.

Dates
First available in Project Euclid: 27 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1380287426

Mathematical Reviews number (MathSciNet)
MR3128996

Zentralblatt MATH identifier
1278.53064

Subjects
Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42] 43A10: Measure algebras on groups, semigroups, etc.

Citation

Seo, Keomkyo. Translation hypersurfaces with constant curvature in space forms. Osaka J. Math. 50 (2013), no. 3, 631--641. https://projecteuclid.org/euclid.ojm/1380287426


Export citation

References

  • M.T. Anderson: Complete minimal varieties in hyperbolic space, Invent. Math. 69 (1982), 477–494.
  • S.Y. Cheng and S.T. Yau: Maximal space-like hypersurfaces in the Lorentz–Minkowski spaces, Ann. of Math. (2) 104 (1976), 407–419.
  • F. Dillen, L. Verstraelen and G. Zafindratafa: A generalization of the translation surfaces of Scherk, Differential Geometry in honor of Radu Rosca, K.U.L. (1991), 107–109.
  • B. Guan and J. Spruck: Hypersurfaces of constant mean curvature in hyperbolic space with prescribed asymptotic boundary at infinity, Amer. J. Math. 122 (2000), 1039–1060.
  • O. Kobayashi: Maximal surfaces in the $3$-dimensional Minkowski space $L^{3}$, Tokyo J. Math. 6 (1983), 297–309.
  • F.-H. Lin: On the Dirichlet problem for minimal graphs in hyperbolic space, Invent. Math. 96 (1989), 593–612.
  • H. Liu: Translation surfaces with constant mean curvature in $3$-dimensional spaces, J. Geom. 64 (1999), 141–149.
  • R. López: Minimal translation surfaces in hyperbolic space, Beitr. Algebra Geom. 52 (2011), 105–112.
  • R. Sa Earp and E. Toubiana: Existence and uniqueness of minimal graphs in hyperbolic space, Asian J. Math. 4 (2000), 669–693.
  • H.F. Scherk: Bemerkungen über die kleinste Fläche innerhalb gegebener Grenzen, J. Reine Angew. Math. 13 (1835), 185–208.
  • L. Verstraelen, J. Walrave and S. Yaprak: The minimal translation surfaces in Euclidean space, Soochow J. Math. 20 (1994), 77–82.